# SDR SWIA2018091045043

- Difficulty date: August 13, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 25,947 hours, 25,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL FS409.0+128 TO FS559.0 HAS CORROSION. (C-CHECK) RO: 09/09/2018. REPAIRED RT PRESSURE FLOOR SILL FS409.0+128 TO FS559.0 IAW REO.
